New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jenn4dex
Regular Member


Date Joined Mar 2006
Total Posts : 494
   Posted 11/6/2007 9:48 AM (GMT -7)   
I got diarrhea pretty bad from chlindamycin for an infection and could not finish the medicine.  I was told this was likely to happen.  I am weaning off Remicade as well.  Does anyone know when this D will subside if it is a side effect of the antiobiotic? I am so sick and getting pretty weak, I have low potassium, and am getting cramps everywhere. I am drinking lots of water and eating all sorts of potassium rich foods, but to no avail.  Taking an antidiarrhea as well, but it's been 4 days now.  Any thoughts or suggestions? Thanks.
Jennifer
Diagnosed 1/06
CD of Terminal Ileum
Taking Pentasa, Prograf and Remicade, Forteo Injections, Actonel, Calcium and Vitamin D, B12 injections.


JudyK89
Veteran Member


Date Joined Dec 2006
Total Posts : 1986
   Posted 11/6/2007 9:52 AM (GMT -7)   
How about probiotics, at least some yogurt? You may have killed off all the good bacteria which lets the "bad" bacteria thrive and can cause the symptoms you're describing.
Judy
49 years old, Crohn's Disease   
Six resection surgeries, permanent ostomy, adverse reactions to Remicadeback on 6MP for maintenance, hoping for a long remission from this last surgery. 
 
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/6/2007 9:59 AM (GMT -7)   
Good idea Judy

I am on this antibitic alot and I still will get the D from it for a couple of days ( but the I am always one with D daily)
I just get it worse and more often on this med ........

I do eat alot of yogurt ....drink the potassium supplement ......lotsa water and eat bananas as well

Hpoe to see you post and be better real soon.............LYN
    Contribute today to support Healing Well Forums...Donate @
                          http://www.healingwell.com/donate/
 
  CO-Moderator@ Crohns
       Anxiety/Panic
  Moderator@ Alzheimer's
DX @ Crohns, Pyoderma Gangrenosum ,Anxiety /Panic
 
        We Have Anxiety.....Anxiety Does NOT have Us
 
      
 
 
                            


Jenn4dex
Regular Member


Date Joined Mar 2006
Total Posts : 494
   Posted 11/6/2007 10:02 AM (GMT -7)   
Is there a potassium supplement I can buy? I don't know of any. I do have lots of yogurt that I took with the antibiotics, ok I will continue taking yogurt as well. Thanks.
Jennifer
Diagnosed 1/06
CD of Terminal Ileum
Taking Pentasa, Prograf and Remicade, Forteo Injections, Actonel, Calcium and Vitamin D, B12 injections.


bektold
Regular Member


Date Joined Jul 2007
Total Posts : 456
   Posted 11/6/2007 10:20 AM (GMT -7)   
Check the vitamin aisle at the grocery store, or where ever you buy your suppliments.  You should be able to find potassium pills.  Don't forget to eat potatoes.  They have more potassium than bananas, and they're easy on the stomach, too.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:26 AM (GMT -7)
There are a total of 2,732,437 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151185 registered members. Please welcome our newest member, monjurmuradd.
170 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer